# SDR UPS08553311

- Difficulty date: August 17, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 879-894
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 THE FLOOR SUPPORT IS CORRODED BS 879-894 RBL 65 WL 208.  CUT OUT CORRODED AREA, SPLICED IN NEW SECTION OF CREASE BEAM.
